# SDR SWAA2021072680650

- Difficulty date: June 7, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL STABILIZER LH SIDE LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.250 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.900 INCH. ; 2021-269516 / [01] TOOL USED P/N: NORTEC 600; S/N: 60007161486; DUE DATE : 30-NOV-21; [02] REPAIRED ON HORIZONTAL STABILIZER LH SIDE LOWER INSPAR SKIN STATION 193.90 RIB 16.250 INCH FROM FRONT SPAR INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 RAPIR 11; [03] REPAIRED HORIZONTAL STABILIZER LH SIDE LOWER INSPAR SKIN STATION 193.90 RIB 16.250 INCH FROM FRONT SPAR INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; [04] REPAIRED HORIZONTAL STABILIZER LH SIDE LOWER INSPAR SKIN STATION 193.90 RIB 16.250 INCH FROM FRONT SPAR INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11.RII.
